# SDR UPS00232499

- Difficulty date: April 22, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL LEFT SIDE WEB IS CRACKED JUST ABOVE PRESSURE PANEL NR 3124,  APPROXIMATELY STA 273.  CUT OUT CRACK VERIFIED BY HFEC INSPECTION.  INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH B727 SRM 51-40-2 FIG 1.  MATERIAL USED 2024-T3, 0. 050, 7 X 5.
